Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 1, Issue 1  

Proceedings of the IV International Conference "Modern Problems of Number Theory and its Applications" (Tula, 2001).


On the number of solutions of the equation $(x_1+…+x_n)^2=ax_1…x_n$ in the finite field $\mathbb F_q$ for $\mathrm{gcd}(n-2,q-1)=7$ and for $\mathrm{gcd}(n-2,q-1)=14$
Yu. N. Baulina
5
On multiplicative functions on the set $\{p-1\}$
E. P. Davletyarova
15
The mean value theorem of I. M. Vinogradov for Gaussian numbers
I. M. Kozlov
25
On some properties of special polynomials
N. M. Korobov
40
The simplest equivalent of the Riemann hypothesis
A. F. Lavrik, A. A. Lavrik-Mennlin
50
On summation and interpolation formulas
A. V. Ustinov
52
On two binary additive problems over prime numbers
Chen Jongyi
72
On the Diophantine equation $x^2+c^{2m}=y^n$
Ka-Lam Kueh
95
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021